# SDR USAA20100505SB067

- Difficulty date: May 4, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 69765571
- Condition: Broken
- Location: Main Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE MAIN ENTRY DOOR HOLD OPEN LATCH INOPERATIVE / BROKEN.  MAINTENANCE REPAIRED MAIN ENTRY DOOR HOLD OPEN LATCH.  OPERATIONAL CHECK OK.
